# SDR AU971368

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33112UA
- Propeller: Rotol R333482F12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Power Sect
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE LOW ON POWER.
